RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 2, Pages 286–289 (Mi dan6873)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

The bifurcation equation: potentiality, bifurcation, symmetry

V. A. Trenogin, N. A. Sidorov, B. V. Loginov

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR, Tashkent

Full text: PDF file (268 kB)

English version:
Doklady Mathematics, 1990, 40:3, 517–520

Bibliographic databases:
UDC: 517.988.67
Presented: С. Л. Соболев
Received: 22.06.1988

Citation: V. A. Trenogin, N. A. Sidorov, B. V. Loginov, “The bifurcation equation: potentiality, bifurcation, symmetry”, Dokl. Akad. Nauk SSSR, 309:2 (1989), 286–289; Dokl. Math., 40:3 (1990), 517–520

Citation in format AMSBIB
\Bibitem{TreSidLog89}
\by V.~A.~Trenogin, N.~A.~Sidorov, B.~V.~Loginov
\paper The bifurcation equation: potentiality, bifurcation, symmetry
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 309
\issue 2
\pages 286--289
\mathnet{http://mi.mathnet.ru/dan6873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1036141}
\zmath{https://zbmath.org/?q=an:0705.47050}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 3
\pages 517--520


Linking options:
  • http://mi.mathnet.ru/eng/dan6873
  • http://mi.mathnet.ru/eng/dan/v309/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Loginov, N. A. Sidorov, “Group symmetry of the Lyapunov–Schmidt branching equation and iterative methods in the problem of a bifurcation point”, Math. USSR-Sb., 73:1 (1992), 67–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. S. Vladimirov, L. D. Kudryavtsev, S. M. Nikol'skii, D. M. Klimov, F. L. Chernous'ko, “Vladilen Aleksandrovich Trenogin (on his 70th birthday)”, Russian Math. Surveys, 56:6 (2001), 1199–1207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    4. A. P. Karpova, Yu. I. Sapronov, “Priblizhennoe vychislenie amplitud tsiklov, bifurtsiruyuschikh pri nalichii rezonansov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 3, 12–22  mathnet
  • Number of views:
    This page:18
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020